Affordable Access

Publisher Website

When countably paracompact, locally compact, screenable spaces are paracompact

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
26
Issue
3
Identifiers
DOI: 10.1016/0166-8641(87)90047-2
Disciplines
  • Mathematics

Abstract

Abstract Z. Balogh has shown that all normal, locally compact, screenable spaces are paracompact; it is known that the countably paracompact analogue of this theorem holds assuming V = L; in this paper we show that it also holds assuming Axiom R + MA ω1 , both of which follow from Martin's Maximum or PFA +(1), strengthenings of the Proper Forcing Axiom.

There are no comments yet on this publication. Be the first to share your thoughts.